C^1 – and C^2 –continuous spline-interpolation of a regular triangular net of points

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)917-930
JournalComputers & graphics
Volume27
Issue number6
DOIs
Publication statusPublished - 2003

Cite this

C^1 – and C^2 –continuous spline-interpolation of a regular triangular net of points. / Wiltsche, Albert.

In: Computers & graphics, Vol. 27, No. 6, 2003, p. 917-930.

Research output: Contribution to journalArticleResearchpeer-review

@article{3ab17705400344bcb229b752074c4942,
title = "C^1 – and C^2 –continuous spline-interpolation of a regular triangular net of points",
author = "Albert Wiltsche",
year = "2003",
doi = "10.1016",
language = "English",
volume = "27",
pages = "917--930",
journal = "Computers & graphics",
issn = "0097-8493",
publisher = "Elsevier Limited",
number = "6",

}

TY - JOUR

T1 - C^1 – and C^2 –continuous spline-interpolation of a regular triangular net of points

AU - Wiltsche, Albert

PY - 2003

Y1 - 2003

UR - http://www.elsevier.com/locate/cag

U2 - 10.1016

DO - 10.1016

M3 - Article

VL - 27

SP - 917

EP - 930

JO - Computers & graphics

JF - Computers & graphics

SN - 0097-8493

IS - 6

ER -